# SDR 96ZZZX3776

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N774KV
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166057
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cylinder Assy
- Part number: 214351
- Condition: Split
- Location: Lt Mlg Brake
- Part time: 3,487 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRAKE TESTING AFTER OVERHAUL, HYDRAULIC PRESSURE EQUAL TO 150 PSI WAS APPLIED TO BRAKE CYLINDER LEAK CHECK.  THE ACTUAL TEST PRESSURE IS 180 PSI PER MANUAL.  AT 150 PSI, THE BRAKE CYLINDER ASSY SPLIT FROM ONE END OF BOLT HOLE APPROXIMATELY ONE-HALF WAY ACROSS CYLINDER ASSY.  THIS PART APPEARS TO BE ORIGINAL PART ON A/C SINCE NEW.
